# SDR FDEA201007162562

- Difficulty date: July 16, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 84,639 hours, 27,602 cycles
- Engine: Ge CF66D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6071
- Condition: Cracked
- Location: Zone 200
- Part time: 84,639 hours, 27,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 475, LBL 77 TO 107, FLOORBEAM IS CRACKED/DAMAGED. FABRICATED FLOORBEAM SEC REPAIR FROM 7075-T6 .071 BATCH NR 183113 IAW SRM 53-00-01, FIG 9, SHEET 7.   TREATED AND PRIMED REPAIR IAW SRM 51-21-01. INSTALLED REPAIR IAW SRM 51-31-01.  PAINTED AREA IAW SRM 51-21-02.  CLASSIFIED AS A MAJOR REPAIR.
